# SDR SWAA980717

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 23331
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhd Support
- Condition: Wrinkled
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND WRINKLED SIDE BULKHEAD SUPPORT AT BS 380, STR 25L TO 19L, LBL 29 TO 55, WL 194 TO 160.  REMOVED AND REPLACED PER BOEING SRM.
